News Fentanyl circulating in Sudbury District, leading to opioid overdoses SHARE ON: Rosalind Russell, staff Friday, Oct. 18th, 2019 Public Health Sudbury & Districts has issued a warning about a potent substance circulating in Greater Sudbury and surrounding area, which has led to an increase in opioid overdoses. Photo supplied by PHSD A warning about a potent substance, fentanyl, circulating in Greater Sudbury and the surrounding area, has been issued by Public Health Sudbury & Districts. In a release, the health unit says fentanyl can come in a variety of colours and consistency, and even a very small amount can cause an overdose, which can be fatal. Street drugs may be cut or mixed with substances such as fentanyl. Naloxone can counteract some effects and save lives. Free naloxone kits are available from local pharmacies and health agencies including the health unit office at the Espanola Mall.